# SDR HNAA080054

- Difficulty date: January 28, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 49,641 hours, 55,254 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SEL0C2N
- Part serial: 305A
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 2 ENG TQ IND WENT TO ZERO, SPEED LESS THAN 40KTS, CYCLED CB'S J5 & K5, ENG GROUND RUN GOOD, INDICATION NORMAL.  REPLACED TQ IND, INSPECTED & CLEANED ELECTRICAL CONNECTORS ON NR 2 ENG, OPS CHECK GOOD.
